# SDR ASAA2019052329452

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 6,754 hours, 1,796 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 70418A010101
- Part serial: 7041800288
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 412 hours, 99 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR BLEED CALSS 2 MESSAGE GROUNDED - YES. REPLACED #1 BMC IAW AMM 36-11-34-04. NO FAULTAS NOTED. BITE TEST GOOD.
